# SDR CPCP200700115

- Difficulty date: October 12, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 25,639 hours, 29,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 39 CORRODED ON UPPER AND LOWER SURFACE.  CORROSION OF FLOORBEAM 39 REPAIRED IAW SRM 53-00-00 FIGURE 450 AT 2 LOCATIONS.
